# SDR SWAA2013050715741

- Difficulty date: April 8, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM WEB CRACKED ON ACCESS PANEL 2212 AT CONTROL CABIN.  REPAIRED WEB IAW EA.
